MathSciNet Relay Station
MathSciNet bibliographic data
MR2454973 (2009i:46026) 46B20
García-Pacheco, Francisco J. Vector subspaces of the set of non-norm-attaining functionals. Bull. Aust. Math. Soc. 77 (2008), no. 3, 425–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement